# SDR 96ZZZX484

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Constant Aviation, LLC, repair station WC7R346J
- Aircraft: N711LH
- Make and model: Piper PA-31-350
- Aircraft serial: 318152174
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 710282LH
- Condition: Chafed
- Location: Lt Wing Inbd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED 'FUEL LEAK, LEFT WING'.  SEAM TAPE ON FUEL TANK BED WAS FOUND MISSING.  BLADDER TANK HAD CHAFED THROUGH ON ROUGH EDGES (2 PLACES).  REMOVED BLADDER AND REPLACED WITH NEW BLADDER.  SUBMITTER STATED TO MAKE SURE ALL SEAMS ARE TAPED TO PREVENT CHAFING.  HOBBS, 2,766.8.
